The homology of homotopy inverse limits

Paul G. Goerss*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


The homology of a homotopy inverse limit can be studied by a spectral sequence which has as the E2 term the derived functor of limit in the category of coalgebras. These derived functors can be computed using the theory of Dieudonné modules if one has a diagram of connected abelian Hopf algebras.

Original languageEnglish (US)
Pages (from-to)83-122
Number of pages40
JournalJournal of Pure and Applied Algebra
Issue number1-3
StatePublished - Aug 26 1996

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'The homology of homotopy inverse limits'. Together they form a unique fingerprint.

Cite this